# SDR REXA2021080600532

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC6701805212
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON 1/B PCU HINGE ATTACH POINT GOUGED 900-27-650-100 - REPAIRED RH AILERON I/B PCU HINGE ATTATCH POINT IAW BOMBA RED #690-57-51-228 REV-- DATED 7-9-2021
